MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO SCREW SELF-DRILLING 4MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO SCREW SELF-DRILLING 4MM; BONE PLATE
Model Number 400.834E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number not available for reporting.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes sales representative.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a patient underwent a craniotomy tumor resection.As the surgeon was implanting the three (3) ti low profile neuro screw self-drilling, the screw heads came off and the remaining portion of the screws remained in the patient.Surgical procedure and patient outcome are unknown.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The incorrect date was inadvertently utilized in initial medwatch.The correct date is (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI LOW PROFILE NEURO SCREW SELF-DRILLING 4MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7878209
Report Number2939274-2018-53774
Device Sequence Number19387541
Product Code JEY
UDI-Device Identifier10887587045429
UDI-Public(01)10887587045429
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400.834E
Device Catalogue Number400.834E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer10/22/2018
10/22/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/22/2018
10/22/2018
Patient Sequence Number1